Shop
-
Anadin Extra Aspirin Paracetamol and Caffeine Caplets, Red, 16 count
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective Triple Action Formula
- Aspirin – targets source of pain; Paracetamol – helps block pain signals; Caffeine – helps speed up pain relief
- Anadin, stronger than pain
- Contains aspirin, paracetamol and caffeine, for pain relief, always read the label
£2.40 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label
£5.45 -
Anadin Ultra Ibuprofen Pain Relief Liquid Capsules – Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)
- Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)
- Provides relief from backache, muscular pain, rheumatic pain and neuralgia
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
£3.00 -
Cloudpoem Smart Watch 1.69 inch Touch Screen Smart Watches for Women Men IP68 Waterproof Fitness Tracker Pedometer Watch with Heart Rate Monitor…
- ⌚【Full Touch Screen & Comfortable Wearing】This smartwatch is equipped with a 1.69-inch color touch screen and multiple watch faces to choose from, making it easy to operate and read the data. The adjustable wristband of this soft and light-weight watch suitable for men, women, and teens. Perfect for Thanksgiving, Christmas and Birthday gifts.
- 🚴【Accurate Fitness Tracker Watch】The fitness watch accurately records your steps, distance walked, calories burned and heart rate at your wrist all day, motivating you to reach your exercise goal with real-time statistics on the watch. It also supports extra 24 sports modes to help you track your other exercise patterns and connects to your smartphone’s GPS to draw the route map in the “Smart Wristband 3 ” App.
- 🏃【24/7 Heart Rate Monitor & Sleep Quality Tracker】 Automatically monitor your real-time heart rate, blood oxygen (SpO2) levels and track your sleep, provide comprehensive analysis of your sleep quality including deep sleep, light sleep and wake up time which can help you understand your health and make reasonable change on your life style.
- 💌【Smart Alert & More Practical Tools】Check incoming calls and messages via big screen smartwatch (NOTE: Can not answer calls or reply to messages.) With other useful functions such as alarm, remote camera, music controller, find your phone, sedentary reminder, female health, stopwatch, weather, flashlight etc. You can also customize the watch face and create your style.
- 🏊【Long Lasting Battery & IP68 Waterproof 】The fitness watch needs only 2 hours to fully charge, can work for 5-7 days, and standby for 30 days. The sport watch designed with IP68 waterproof rating, which allows you to wash your hands or swim in the pool with it without worries.
£32.99 -
Anadin Original Pain Relief Tablets, Aspirin & Caffeine Headache Tablets, Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Dual action formula, aspirin and caffeine to effectively relieve your headache or migraine
- Aspirin targets the source of the pain
- Caffeine helps to speed up pain relief
- Anadin, stronger than pain
£1.65 -
2 x Hyabak Moisturising and Lubricating Solution for Dry Eyes with Hyaluronic Acid
- HYDRATES AND LUBRICATES – Preservative-free Sodium Hyaluronate dry eye drops that provide a hydrating and lubricating solution for eyes and contact lenses, clinically proven to relieve symptoms of dryness and grittiness.
- CONTAINS HYALURONIC ACID – Hyabak contains 0.15 percent Sodium Hyaluronate, an effective moisturiser found in nature that is also able to mimic the behaviour of natural tears. As a consequence, Hyabak drops provide long-lasting relief from eye discomfort and dryness.
- HYPOTONIC FORMULATION – Hyabak is a hypotonic formulation (low osmolarity) which means it particularly addresses the chemistry imbalance of the tear film in chronic dry eye and is better at soothing symptoms.
- FOR ALL DRY EYE PATIENTS – It is suitable for all dry eye patients including those with moderate to severe dry eye disease.
- UNIQUE BOTTLE SYSTEM – Hyabak is delivered in a uniquely designed, preservative-free bottle for easy application. Products containing preservatives can cause ocular surface toxicity, leading to inflammation and cell death. Using preservative-free eye drops supports the health of the ocular surface. Pack of 2 bottles.
£20.99 -
Anadin Joint Pain Relief Tablets, Ibuprofen Tablets, Pack of 16
- Providing up to 8 hours of pain relief* Anadin Joint Pain works effectively to help reduce inflammation and fight pain in your back, muscles, and joints (*based on a 400mg dose)
- Anadin Joint Pain contains ibuprofen, which targets the source of pain by blocking pain-causing chemicals where inflammation is present
- Pain relief from: joint pain, inflammation
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
-
Anadin Extra Aspirin, Paracetamol & Caffeine Caplets, 16 Count (Pack of 1)
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective triple action formula
- Aspirin – targets source of pain
-
Roosin Burncare Relieve Burn Gel Hydrogel Bottle (59ml)
- Soothing
- Cooling
£4.99 -
3 x Hyabak Moisturising and Lubricating Solution For Dry Eyes 10ml
- Preservative free
- Suitable for regular use
- Can be used for 3 months after opening
- Can be used while wearing contact lenses
£28.49 -
Anadin Paracetamol For Pain Relief 500mg 16 Tablets
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Tablets for relief from fever, aches and pains, cold and flu symptoms, sore throat, headache and migraine
- Also provides relief from period pain, toothache, neuralgia and rhumatic pain
- Gentle on the stomach
- Do not give to children aged under 6
-
MICROLAX 4×5 ml – Treatment of Constipation Or Conditions Requiring Facilitated Bowel Movements
MICROLAX 4×5 ml – Treatment of Constipation Or Conditions Requiring Facilitated Bowel Movements : Amazon.co.uk: Health & Personal Care
£9.00 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label
£5.45 -
Roosin Burncare Relieve Burn Gel Hydrogel Bottle (59ml)
- Soothing
- Cooling
- Gel for burns
£4.99 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label